# SDR ASAA2024062650609

- Difficulty date: June 26, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N214AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 60579
- Aircraft time: 18,460 hours, 5,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG81911
- Condition: Broken
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PHOTOLUMINESCENT LIGHTING STRIP NEAR AFT AISLE IS BROKEN/PEELING OFF FLOOR. GROUNDED - YES. REMOVED AND REPLACED LAST PHOTOLUMINESCENT LIGHT STRIP ON LH SIDE NEXT TO LAV G AND D IAW AMM 33-51-15-960-801. A/C OK FOR SERVICE.
